# SDR ASAA2012092092924

- Difficulty date: September 2, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 17,427 hours, 5,527 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10033
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 40,862 hours, 17,071 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED AFTER ONE GOOD SWEEP.   REPLACED WEATHER RADAR TRANSCEIVER IAW MM 34-43-41.  TESTS PASS.
